# SDR GLBA96243

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120119
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OSH - RIGHT MAIN LANDING GEAR FAILED TO EXTEND NORMALLY.  MAINTENANCE REPLACED RIGHT MAIN LANDING GEAR ACTUATOR.  (M)
